# SDR ASOA201100560

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR BROKEN ON FWD FACE OF 621 BULKHEAD APPROX 20" ABOVE FLOOR AT LBL 9 AND RBL 9.  R & R ISOLATOR FWD FACE 621 BULKHEAD LBL 9 AND RBL 9 IAW SRM 51-42-06.    THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
